# SDR 2005FA0000565

- Difficulty date: March 26, 2005
- Submitted: April 26, 2005
- Operation: General aviation
- Aircraft: N33LJ
- Make and model: Cessna 152
- Aircraft serial: 15282023
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 0442504201
- Condition: Failed
- Location: Nose Strut
- Part time: 9,830 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER NOSE FORK FAILED AFTER AIRCRAFT TURNED OFF THE RUNWAY AFTER LANDING.
